Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Kei06]  Topological cones: Foundations for a domain theoretical semantics combining probability and nondeterminism

KK:06 (Article)
Author(s)Keimel, Klaus
Title« Topological cones: Foundations for a domain theoretical semantics combining probability and nondeterminism »
JournalElectronic Notes in Theoretical Computer Science
Volume155
Page(s)423--443
Year2006

BibTeX code
@article{KK:06,
  year = 2006,
  pages = {423--443},
  journal = {Electronic Notes in Theoretical Computer Science},
  title = {Topological cones: Foundations for a domain theoretical semantics
           combining probability and nondeterminism},
  volume = 155,
  author = {Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!